MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH PROXIMAL FEM COMP STD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH PROXIMAL FEM COMP STD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 64951001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 10/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It appears that the patient received a gmrs hip replacement in mid-2024.The patient complains of muscle pain and muscle tension, among other issues.The patient is concerned that he is allergic to the implan.T.
 
Additional Manufacturer Narrative
The following devices were also listed in this report: mrs fem stem w/o body 13x127mm; cat# 64853113; lot# 269018d1.Gmrs extension piece 50mm; cat# 64956050; lot# bedcu.Alumina v40-femoral head 28mm, +4mm nk; cat# 6565-0-228; lot# 17420551.Uhr bipolar 28x52mm; cat# uh1-52-28; lot# 2m71pv.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.

Brand Name
PROXIMAL FEM COMP STD
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
sanjana talathi
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21320256
Report Number0002249697-2025-00148
Device Sequence Number15576898
Product Code LPH
UDI-Device Identifier07613327048704
UDI-Public07613327048704
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K023087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number64951001
Device Lot NumberYR67A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2025
Initial Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale